View : 19 Download: 0

Genus minimizing in symplectic 4-manifolds

Title
Genus minimizing in symplectic 4-manifolds
Authors
Cho, YSCho, MS
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2000
Journal Title
CHINESE ANNALS OF MATHEMATICS SERIES B
ISSN
0252-9599JCR Link
Citation
vol. 21, no. 1, pp. 115 - 120
Keywords
generalized Thom conjectureSeiberg-Witten invariantsymplectic 4-manifolds
Publisher
BALTZER SCI PUBL BV
Indexed
SCIE; SCOPUS WOS scopus
Abstract
The authors show that a symplectically embedded surface in a symplectic 4-manifold with b(2)(+) greater than one minimizes genus in its homology class.
DOI
10.1142/S0252959900000157
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE